Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weighted Hardy-Littlewood inequality
for $A$-harmonic tensors


Author: Shusen Ding
Journal: Proc. Amer. Math. Soc. 125 (1997), 1727-1735
MSC (1991): Primary 30C65; Secondary 31B05, 58A10
MathSciNet review: 1372027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a local weighted integral inequality for conjugate $A$-harmonic tensors similar to the Hardy and Littlewood integral inequality for conjugate harmonic functions. Then by using the local weighted integral inequality, we prove a global weighted integral inequality for conjugate $A$-harmonic tensors in John domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C65, 31B05, 58A10

Retrieve articles in all journals with MSC (1991): 30C65, 31B05, 58A10


Additional Information

Shusen Ding
Email: sding@d.umn.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03762-3
PII: S 0002-9939(97)03762-3
Keywords: Conjugate harmonic tensors, differential forms and the $A$-harmonic equation
Received by editor(s): May 15, 1995
Received by editor(s) in revised form: December 8, 1995
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society